# SDR TSAA0253115

- Difficulty date: April 4, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 654578832
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED WINDOW CORNER FASTENERS HOLE INSPECTION PER S/B 737-53A1177R6 AND DISCOVERED DEFECTS IN WINDOW CORNERS WITH CRACK INDICATION AT BS 787 RIGHT WINDOW UPPER AFT CORNER USING HFEC METHODS.  TRIMMED OUT THE THREE HOLES IN THE DAMAGED AREA.  HFEC THE EDGE OF THE TRIM.  FABRICATED A DOUBLER AND A TRIPPER THICK AND FILLER AS SHOWN IN FIGURE 1 DEVIATION P/U.  INSTALLED REPAIR PARTS.  RECEIPT OF 8110-3 FROM BOEING.  REPAIR COMPLETED IAW ECO 3250 AND DEVIATION P/U.  AIRCRAFT RETURNED TO SERVICE.  (M)
